Cesàro integrability and tauberian theorems in quantum calculus

Articles > Article · 2018

Authors: İbrahim ÇANAK, Ümit Totur, Sefa Anıl Sezer

Analele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica, Journal Indexed in SCI Expanded, International, Scopus, 2018, vol 64, pp 9-19

Summary

In this paper, we show some properties regarding Cesàro integrability method in quantum calculus. Moreover, we extend and generalize q-analogues of some classical Tauberian theorems given for Cesàro integrability by Fitouhi and Brahim [J. Nonlinear Math. Phys., 14 (3) (2007), 324–340].

View details